# SDR ASAA2022070338908

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 29,688 hours, 9,464 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW HEAT OVERHEAT LIGHT CAME ON WITH ASSOCIATED CIRCUIT BREAKER POPPED. GROUNDED - YES. INSPECTED CIRCUIT BREAKER P6-11 FOR WIRE DAMAGE OR ABNORMALITY NO DEFECTS NOTED RESET CB B9 NO CAUTION LIGHT ILLUMINATED. PERFORMED WX CU BITE TEST NO FAULTS INDICATED BIT TEST OK GREEN LIGHT ON ALL UNITS NO FAULT HISTORY.
